# SDR HEEA075497

- Difficulty date: August 21, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N8591X
- Make and model: Bell 206L-3
- Aircraft serial: 51495
- Aircraft time: 8,512 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Stop
- Part number: 206033553001
- Condition: Debonded
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER DEBONDED. SCRAPPED.
